Hail, Camden
- When
- June 29, 2:12 PM EST
- Where
- Camden County, 0.53 mi E of Sicklerville
- Measured
- 0.75 in hail
- Reported by
- Public
- Coordinates
- 39.720, -74.970
Penny size hail.
A frontal boundary that had been stalled over the mid-Atlantic had lifted north of the region by the morning of June 29. Later that day and into the evening, the front once again approached, this time as a strong cold front, as low pressure tracked through New England and began to intensify offshore in the Gulf of Maine.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS PHI wrote it up.
A frontal boundary that had been stalled over the mid-Atlantic had lifted north of the region by the morning of June 29. Later that day and into the evening, the front once again approached, this time as a strong cold front, as low pressure tracked through New England and began to intensify offshore in the Gulf of Maine. The combination of strong frontal forcing and a warm, unstable environment ahead of the front led to widespread severe thunderstorms developing. Numerous reports of damaging wind, as well as some hail, were received in association with these storms.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Jun 29, 1:15 PM EST, 57 minutes earlier.
Area Forecast Discussion National Weather Service Mount Holly NJ 215 PM EDT Sat Jun 29 2019 .SYNOPSIS... Low pressure tracking to our north today will pull a strong cold front across our area tonight with a secondary cold front moving through during the day on Sunday. High pressure builds in for Monday, then a weak disturbance and associated cold front moves through Tuesday before stalling just to our south Wednesday into Thursday. The front may potentially lift back to our north as a warm front Friday. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... Severe Thunderstorm Watch 462 now in effect for Kent county, Maryland and the rest of the eastern shore of Maryland and Kent and Sussex counties in Delaware and Sussex county. Severe Thunderstorm Watch 461 remains in effect. Thunderstorms are moving through the State College area. They are still a couple hours away from Berks county and several from the I95 corridor. Besides this more organized cluster of thunderstorms, additional thunderstorms could develop out ahead of it. Previous discussion... Off to a warm start this morning with 9 am temperatures around 80 degrees in many locales. Some low to mid 80s also being reported. Dewpoints were around 70 degrees...although they should mix lower this afternoon. The forecast is on track. SPC has kept much of the forecast area in slight risk with their morning update. The afternoon, the region will be in a highly forced and unstable atmosphere. Wind still looks to be the biggest threat with the thunderstorm's later today. In general, most organized convection should work west to east hitting our western zones mid to late afternoon, the I95 corridor late afternoon/early evening, and the beaches this evening. Previous discussion... A muggy start to the day, and the heat is expected to peak this afternoon as a cold front arrives. Severe thunderstorms are possible this afternoon and evening, roughly between 3 PM and 9 PM. An upper-level trough overspreads the Northeast later today, and surface low pressure tracks into New England. An associated strong cold front will be sliding southeastward across our area later this afternoon. Temperatures this afternoon peak into the lower to perhaps mid 90's for many places ahead of any convection, and this combined with humid conditions will result in peak heat indices into the mid to upper 90's especially in the I-95 urban corridor and also southern New Jersey and Delmarva. The urban I-95 corridor from Trenton to Philadelphia to Wilmington has lower heat index criteria (98-104F) through June 30th for a Heat Advisory. While there is some potential for the criteria to be met, it is not a certainty as some guidance suggests the surface dew points lower some this afternoon for some spots during peak heating. This is quite possible as the forecast soundings show a well-mixed boundary layer which could easily bring down some drier air. This will greatly impact the heat indices. As a result, held off on a Heat Advisory. Ahead of the front, the surface winds should turn more southwest to west- southwest and this will result in very warm air at most beaches especially the Delaware Beaches. Showers and thunderstorms are expected to accompany the cold front especially in the afternoon. Strong northwest flow aloft will occur with the upper-level trough nearing the Northeast. In addition, 30- 35 knots of flow in the mid levels will provide enough shear for storm organization. The forecast soundings show rather steep low- level lapse rates given a hot and well mixed boundary layer, and this results in an inverted-V signature. The soundings also show some drier air in the mid levels and this combined with the above along with water-loaded downdrafts can result in damaging winds. The instability should increase to near 2,000 J/KG of MLCAPE this afternoon, and with strong updrafts and high enough precipitable water frequent lightning will occur with the stronger cores. Marginally severe hail cannot be ruled out with the stronger storms. The hi-res guidance suggesting a line or broken line of storms developing along or just ahead of the cold front, however given the instability forecast more isolated convection should develop out ahead of it. The SPC continues a slight risk for severe thunderstorms for our entire area. A mention will continue in the Hazardous Weather Outlook. As with any convection, locally heavy rain can occur however storm motions are expected to be faster today which should lower the flash flood threat. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 AM SUNDAY/... As a potent closed low moves into the Northeast overnight, surface low pressure will be exiting New England and its cold front will be settling southward and probably clears our area by daybreak Sunday. A line or broken line of thunderstorms, some potentially severe, should settle south and east of our area by late evening. The leading edge of more pronounced height falls arriving later this evening into the overnight may result in some redevelopment of showers or thunder behind the main line. A wind shift to the west and northwest occurs behind the cold front, however the surface flow should go light and much of the area is forecast to not see any significant lowering of the dew points tonight. This will result in a muggy night, and patchy fog cannot be ruled out as clouds thin out. && .LONG TERM /SUNDAY THROUGH FRIDAY/... Synoptic Overview: The extended period begins with a mid-lvl closed low diving southeastward through the area which kick off a second round of cold advection (mostly aloft). Upstream of this feature a SW-NE oriented ridge will prevail over the Central US, with an inverted trough residing south of the ridge over Texas. The central-US ridge axis relocates southeastward Monday into Tuesday, eventually centering itself over the southeastern US as broad troughing develops over the Western US. Various shortwaves moving over-top the eastern US ridge will likely impact the area starting Tuesday morning, with the flow generally becoming more zonal as the ridge axis flattens. A stalled boundary looks to set up near the area by the middle of next week with various convectively-enhanced shortwaves likely sparking diurnal convection over our area. Dailies: Sunday... As the mid-lvl trough axis passes just north of the area Sunday there will be another chance of showers and thunderstorms, with the highest chances over the northern part of the area closer to the greatest height falls. Despite increasing mid-lvl lapse rates as the mid-lvl cold pool passes overhead. don't think these storms will be particularly strong as the low-lvls will be drier than Saturday. High temperatures, Sunday will generally be in the 80s with breezy northwest winds and mid-lvl stratocumulus likely. Monday... High pressure briefly builds in SW of the area on Monday resulting in a quiet day. High temperatures will likely be similar to Sunday, with lighter winds and less clouds. Monday night/Tuesday... A shortwave will pass through the area Monday night into early Tuesday morning with a brief round of showers (and possibly a few thunderstorms) possible. Diurnal timing does not favor particularly strong storms and the system should be progressive with precipitation largely out of the area by Tuesday afternoon. Highs will be about 5 degrees warmer than Monday with a weak cold front pushing through later in the day. Wednesday-Friday... Wednesday will likely be dry and warm for most places, although there may be a chance of storms late in the day over Delmarva. Moisture will increase Thursday and this moisture combined with convectively-enhanced mid-lvl waves, and a nearby boundary will likely result in (at least) scattered convection Thursday/Friday (and potentially into the weekend). It looks like it will be fairly muggy with dewpoints around 70s and highs in the upper 80s to low 90s Thursday/Friday. && .AVIATION /18Z SATURDAY THROUGH THURSDAY/... The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY and surrounding areas. Today...Local MVFR visibility early due to fog, otherwise VFR. Showers and thunderstorms arrive from northwest to southeast mainly this afternoon, especially after 18z, with MVFR/IFR conditions at times. Locally strong wind gusts are possible with some thunderstorms. Light and variable winds, becoming southwest to west- southwest 8-12 knots with local gusts up to 20 knots this afternoon. Tonight...Showers and thunderstorms early this evening, especially from the PHL area south and east with MVFR/IFR conditions for a time, then VFR overall. Local MVFR visibility cannot be ruled out for a time due to fog. West winds diminishing to near 5 knots, then becoming northwest or even locally light and variable. Outlook... Sunday...Mainly VFR with periods of mid-lvl (4-5k ft.) cloud cover. NW increasing to around 15 kts, with gusts 20-30kts. Sunday night...VFR with N/NW winds diminishing to 5-10 knots or less. Monday...VFR with light winds around 5 knots or less. Monday night - Tuesday...Mainly VFR. A shower or thunderstorm possible Monday night into Tuesday morning. West winds 5-10 knots becoming NW Tuesday. Tuesday night - Wednesday...Mainly VFR with light winds. && .MARINE... The conditions are expected to remain below Small Craft Advisory criteria through tonight. Southwesterly flow will increase some today with gusts to 20 knots possible, then diminish some tonight and become west to west-northwest. Some thunderstorms this afternoon and evening may produce local wind gusts of 34 knots or higher. Outlook... Sunday through Sunday night... Sub-SCA conditions expected, although winds near the shore may gust near 20-25kts Sunday afternoon/evening. Monday through Wednesday...Sub-SCA conditions expected with 3-4 seas Monday decreasing to 2-3 ft for Wednesday. Rip Currents... There is a low risk for the development of dangerous rip currents today with southwesterly winds 10-15 mph and waves (6-9 second period) in the surf zone around 2 feet. && .EQUIPMENT... The KDIX radar has returned to service. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...None. NJ...None. DE...None. MD...None. MARINE...None. && Synopsis...Carr Near Term...Gorse/Kruzdlo Short Term...Gorse Long Term...Carr Aviation...Carr/Gorse Marine...Carr/Gorse Equipment...
Hazardous Weather Outlook National Weather Service Mount Holly NJ 212 PM EDT Sat Jun 29 2019 DEZ001-NJZ015>019-PAZ070-071-102-104-106-301800- New Castle-Mercer-Salem-Gloucester-Camden-Northwestern Burlington- Delaware-Philadelphia-Eastern Chester-Eastern Montgomery-Lower Bucks- 212 PM EDT Sat Jun 29 2019 ...SEVERE THUNDERSTORM WATCH 461 IN EFFECT UNTIL 7 PM EDT THIS EVENING... This Hazardous Weather Outlook is for northern Delaware, central New Jersey, southern New Jersey and southeast Pennsylvania. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Sunday through Friday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. NJZ001-007>010-012-013-020>023-027-PAZ054-055-060>062-101-103-105- 301800- Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex-Western Monmouth- Ocean-Cumberland-Atlantic-Cape May-Southeastern Burlington-Carbon- Monroe-Berks-Lehigh-Northampton-Western Chester-Western Montgomery- Upper Bucks- 212 PM EDT Sat Jun 29 2019 ...SEVERE THUNDERSTORM WATCH 461 IN EFFECT UNTIL 7 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central New Jersey, northern New Jersey, northwest New Jersey, southern New Jersey, east central Pennsylvania, northeast Pennsylvania and southeast Pennsylvania. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Sunday through Friday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. DEZ002-003-MDZ008-012-015-019-020-301800- Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot-Caroline- 212 PM EDT Sat Jun 29 2019 ...SEVERE THUNDERSTORM WATCH 462 IN EFFECT UNTIL 7 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central Delaware, southern Delaware and northeast Maryland. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Sunday through Friday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. NJZ014-024>026-301800- Eastern Monmouth-Atlantic Coastal Cape May-Coastal Atlantic- Coastal Ocean- 212 PM EDT Sat Jun 29 2019 ...SEVERE THUNDERSTORM WATCH 461 IN EFFECT UNTIL 7 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central New Jersey and southern New Jersey. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Sunday through Friday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. DEZ004-301800- Delaware Beaches- 212 PM EDT Sat Jun 29 2019 ...SEVERE THUNDERSTORM WATCH 462 IN EFFECT UNTIL 7 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southern Delaware. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Sunday through Friday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ454-455-301800- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 212 PM EDT Sat Jun 29 2019 ...SEVERE THUNDERSTORM WATCH 462 IN EFFECT UNTIL 7 PM EDT THIS EVENING... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Sunday through Friday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ430-431-450>453-301800- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- 212 PM EDT Sat Jun 29 2019 ...SEVERE THUNDERSTORM WATCH 461 IN EFFECT UNTIL 7 PM EDT THIS EVENING... This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Sunday through Friday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. MPS
Special Weather Statement
National Weather Service Mount Holly NJ
231 PM EDT Sat Jun 29 2019
NJZ016-017-021-291900-
Salem-Cumberland-Gloucester-
231 PM EDT Sat Jun 29 2019
...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL CUMBERLAND...EAST
CENTRAL SALEM AND SOUTHEASTERN GLOUCESTER COUNTIES...
At 231 PM EDT, a strong thunderstorm was located near Clayton, or 13
miles northwest of Vineland, moving east at 20 mph.
Wind gusts up to 50 mph and pea size hail are possible with this
storm.
Locations impacted include...
Vineland, Glassboro, Clayton, Buena, Newfield, Elmer, Franklinville,
Williamstown, Malaga and Monroe Township.
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3954 7495 3952 7499 3950 7496 3949 7497
3963 7529 3972 7525 3968 7492 3967 7491
3964 7491
TIME...MOT...LOC 1831Z 286DEG 18KT 3963 7514
CMSSpecial Weather Statement
National Weather Service Mount Holly NJ
233 PM EDT Sat Jun 29 2019
DEZ001-002-291900-
Kent-New Castle-
233 PM EDT Sat Jun 29 2019
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN NEW CASTLE AND
NORTHERN KENT COUNTIES...
At 233 PM EDT, a strong thunderstorm was located over Green Spring,
or 8 miles south of Middletown, moving east at 20 mph.
Wind gusts up to 40 mph and penny size hail are possible with this
storm.
Locations impacted include...
Smyrna, Clayton, Delaney Corner, Green Spring, Woodland Beach,
Townsend and Chambersville.
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
A severe thunderstorm watch remains in effect until 700 PM EDT for
northern Delaware...and northeastern Maryland. A severe thunderstorm
watch also remains in effect until 700 PM EDT for central Delaware...
and northeastern Maryland.
LAT...LON 3941 7554 3937 7552 3935 7549 3933 7550
3933 7549 3934 7549 3931 7543 3925 7540
3924 7542 3929 7576 3938 7577
TIME...MOT...LOC 1833Z 271DEG 16KT 3934 7567
StaarmannSpecial Weather Statement National Weather Service Mount Holly NJ 244 PM EDT Sat Jun 29 2019 DEZ001-MDZ008-291915- New Castle-Cecil- 244 PM EDT Sat Jun 29 2019 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN NEW CASTLE AND EAST CENTRAL CECIL COUNTIES... At 244 PM EDT, a strong thunderstorm was located over Cayots, or 7 miles south of Elkton, moving east at 5 mph. Wind gusts up to 40 mph and nickel size hail are possible with this storm. Locations impacted include... Warwick, Hollywood Beach, Bohemias Mills, Cayots and Chesapeake City. If outdoors, consider seeking shelter inside a building. Torrential rainfall is also occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. LAT...LON 3948 7594 3955 7592 3956 7570 3940 7576 TIME...MOT...LOC 1844Z 283DEG 4KT 3950 7587 Staarmann
Special Weather Statement
National Weather Service Mount Holly NJ
246 PM EDT Sat Jun 29 2019
PAZ101-102-291915-
Western Chester-Eastern Chester-
246 PM EDT Sat Jun 29 2019
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN CHESTER COUNTY...
At 245 PM EDT, a strong thunderstorm was located near Homeville, or
13 miles south of New Holland, moving east at 25 mph.
Wind gusts up to 50 mph and pea size hail are possible with this
storm.
Locations impacted include...
Coatesville, Oxford, Parkesburg, West Grove, Homeville, Mount Vernon,
Cochranville, Atglen, South Coatesville, Avondale, Christiana and
Modena.
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3981 7603 3983 7604 3983 7602 3985 7602
3987 7599 3992 7600 3994 7598 3995 7600
4000 7596 4002 7578 3977 7578 3980 7604
TIME...MOT...LOC 1845Z 271DEG 22KT 3991 7603
CMSSpecial Weather Statement
National Weather Service Mount Holly NJ
257 PM EDT Sat Jun 29 2019
DEZ001-002-291930-
Kent-New Castle-
257 PM EDT Sat Jun 29 2019
...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL NEW CASTLE AND
NORTH CENTRAL KENT COUNTIES...
At 257 PM EDT, a strong thunderstorm was located over Smyrna, or 10
miles northwest of Dover, moving southeast at 10 mph.
Wind gusts up to 40 mph and nickel size hail are possible with this
storm.
Locations impacted include...
Dover, Smyrna, Clayton, Cheswold, Green Spring, Dover Speedway and
Leipsic.
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
A severe thunderstorm watch remains in effect until 700 PM EDT for
northern Delaware. A severe thunderstorm watch also remains in effect
until 700 PM EDT for central Delaware.
LAT...LON 3934 7562 3933 7547 3931 7543 3926 7542
3924 7543 3921 7544 3915 7558 3921 7563
3921 7564 3922 7563 3929 7569
TIME...MOT...LOC 1857Z 294DEG 8KT 3929 7560
StaarmannSpecial Weather Statement
National Weather Service Mount Holly NJ
306 PM EDT Sat Jun 29 2019
PAZ101-291930-
Western Chester-
306 PM EDT Sat Jun 29 2019
...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL CHESTER COUNTY...
At 306 PM EDT, a strong thunderstorm was located near Honey Brook, or
7 miles southeast of New Holland, moving east at 15 mph.
Wind gusts up to 50 mph and half inch hail are possible with this
storm.
Locations impacted include...
Coatesville, Parkesburg, Honey Brook, South Coatesville and Modena.
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4004 7593 4008 7593 4011 7594 4012 7590
4010 7582 3994 7580 3996 7599
TIME...MOT...LOC 1906Z 290DEG 13KT 4004 7597
CMSThe Philadelphia radar (KDIX), 54 km away, was scanning. The volume nearest the first event began at 19:14 UTC.
40 thunderstorm wind, 10 hail. Local standard time, as filed.
Penny size hail.
Photo of nickel to quarter size hail.
Quarter size hail.
Two trees were blown down.
Numerous trees reported down in this area. Time estimated from radar.
Downed tree near the intersection of Hudson St and Washington St. Time estimated from radar.
Downed tree on US-22 near Memorial Parkway. Time estimated from radar.
Nickel size hail.
Measured by a private weather station.
Telephone poles and wires were downed.
Photo received of a large tree down. Time estimated from radar.
Downed tree near the intersection of Pleasant Grove Rd and Stephenburg Rd. Time estimated from radar.
Measured by a private weather station.
A tree fell on US-206 north of I-80, closing all lanes. Time estimated from radar.
An mPing report was received of tree limbs down and property damage at this location. Time estimated from radar.
Penny size hail. Time estimated from radar.
Trees and large limbs were downed. Time estimated from radar.
Multiple photos and reports were received of power lines down. Time estimated from radar.
A downed tree on NJ-10 eastbound near Main St closed all lanes. Time estimated from radar.
A downed tree on NJ-10 westbound near Arrowgate Dr closed all lanes. Time estimated from radar.
A downed tree on US-46 eastbound near Main St closed all lanes. Time estimated from radar.
Downed tree reported at a residence. Time estimated from radar.
Photo received of a large tree down over a roadway and a limb on a car. Time estimated from radar.
Penny size hail.
An mPing report of tree limbs down and property damage at this location. Time estimated from radar.
Photos of several trees down in this area. Time estimated from radar.
Downed tree on I-287 northbound ramp to Exit 36. Time estimated from radar.
A tree and a few large limbs were downed. Time estimated from radar.
A tree fell on a house in Mount Holly. Time estimated from radar.
An mPing report was received of trees and power lines down at this location. Time estimated from radar.
Photo of several hardwood trees down in Country Lakes. Time estimated from radar.
Fort Dix Rd was closed between Pointville Rd and Odd Fellows Rd from downed trees. Time estimated from radar.
A downed tree fell on NJ-68 near Monmouth Rd. All lanes were closed. Time estimated from radar.
Photos were received of multiple trees down. Time estimated from radar.
Reports were received of trees down near and west of Estell Manor. Time estimated from radar.
Trees were split. Time estimated from radar.
Report received of a large tree down blocking both directions of Middlesex Ave in Metuchen. Time estimated from radar.
Downed tree on NJ-27 near New Dover Rd. Time estimated from radar.
Penny size hail.
Golf ball size hail. Time estimated from radar.
Golf ball size hail in West Long Branch. Time estimated from radar.
Golf ball size hail in West Long Branch. Time estimated from radar.
Damage occurred to an outdoor stage and equipment owing to thunderstorm winds. Time estimated from radar.
Several downed trees, limbs, and power lines reported. Time estimated from radar.
Several reports received of trees and limbs down in Eatontown. Time estimated from radar.
Several reports of trees and wires down in this area from 530 to 600 PM. The time was based on a combination of radar, nearby surface observations, and social media reports.
Multiple trees down on homes with wires down throughout south Toms River.
Measured by a Weatherflow gauge.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in New Jersey in 2019Every state in 2019This day in weather historyWarnings in New Jersey, June 2019
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 830654, 830655, 830656, 830667, 830668, 830670, 830672, 830657, 831084, 830673, 830674, 830675, 831085, 830676, 830677, 830658, 830678, 830680, 830681, 830682, 830683, 830684, 830685, 830659, 830686, 830687, 830688, 830689, 830690, 831091, 831066, 831067, 831068, 831069, 831070, 831071, 831072, 831073, 830660, 831086, and more.